Q. Is hair fall common after a surgery?

 

Questions 



Hi doctor,

Last year, I noticed hair fall. Then, I had a surgery for appendix and post surgery my hair fall increased severely. I have checked vitamin D, B12 and ferritin levels. Everything is normal. Since, I am a vegetarian my doctor put me on some multivitamin tablets. I am also taking biotin tablets for two months. It has been a year, but nothing helped. My hair has reduced to a sleek pony. My family history does not have any hair fall issues. Three weeks back I started taking Minoxidil 2% on a dermatologist recommendation. Till now, I did not observe any change. Also, it has started making my hair dry and brittle. Please tell me what to do further?

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

  • You are suffering from acute telogen effluvium. Telogen effluvium is a self-limiting disorder and is very common after any surgical procedure.
  • Keep taking the multivitamins and there is no need for Minoxidil because it is mainly for androgenic alopecia. If you applied it once, then you need to apply it for the whole life.
  • Do not worry; the hair will return to normal within four to six months. So, no active intervention is needed.

For further information consult a dermatologist online –>https://www.dr.sitehome.info/ask-a-doctor-online/dermatologist



Ask a Doctor Online









 

 

 

#a,#common,#Fall),#hair,#is,After,Q.,Surgery

Medical Questions

[], [], [], [], [], [], [], []

Facebook Comments

Post a comment